Abstract and Applied Analysis

Existence and Multiplicity of Periodic Solutions Generated by Impulses

Liu Yang and Haibo Chen

Full-text: Open access

Abstract

We investigate the existence and multiplicity of periodic solutions for a class of second-order differential systems with impulses. By using variational methods and critical point theory, we obtain such a system possesses at least one nonzero, two nonzero, or infinitely many periodic solutions generated by impulses under different conditions, respectively. Recent results in the literature are generalized and significantly improved.

Article information

Source
Abstr. Appl. Anal., Volume 2011 (2011), Article ID 310957, 15 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313171171

Digital Object Identifier
doi:10.1155/2011/310957

Mathematical Reviews number (MathSciNet)
MR2800077

Zentralblatt MATH identifier
1253.34046

Citation

Yang, Liu; Chen, Haibo. Existence and Multiplicity of Periodic Solutions Generated by Impulses. Abstr. Appl. Anal. 2011 (2011), Article ID 310957, 15 pages. doi:10.1155/2011/310957. https://projecteuclid.org/euclid.aaa/1313171171


Export citation